MathSciNet Relay Station
MathSciNet bibliographic data
MR1401950 20C05 (20J06)
Benson, D. J.; Carlson, Jon F.; Rickard, J. Complexity and varieties for infinitely generated modules. II. Math. Proc. Cambridge Philos. Soc. 120 (1996), no. 4, 597–615.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement